# SDR AALA20030886

- Difficulty date: August 21, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 2VA3925G1
- Condition: Defective
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE JFK-MIA, AIRCRAFT HAD OSCILLATIONS THAT WERE LATERAL IN MOTION.  CREW DECLARED AN EMERGENCY AND AIRCRAFT RETURNED TO JFK WITHOUT FURTHER INCIDENT.  REPLACED YAW DAMPNER ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
